Construction and optimality of nearly linear trend-free designs

Chai, Feng-Shun . Journal of Statistical Planning and Inference 1995. 48 :113-129

Locate this article in:

Bibtex

@article{CIS-127655,
  Author = {Chai, Feng-Shun},
  Title = {Construction and optimality of nearly linear trend-free designs},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {48},
  Year = {1995},
  Pages = {113--129},
  Keywords = {Balanced incomplete block design, Block design}
}

Similar articles